# SDR AALA202404172128

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 42,582 hours, 17,800 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 17VLCC
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO PIT. IN CRUISE PREDICTIVE WIND SHEAR AND WEATHER RADAR FAILURE WHILE FLYING INTO WEATHER. AIRCRAFT LANDED SAFELY AT PIT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE WEATHER RADAR RECEIVER / TRANSMITTER PER AMM 34-43-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
